Zero-one laws for sparse random graphs

Saharon Shelah, Joel Spencer

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)97-115
Number of pages19
JournalJournal of the American Mathematical Society
Volume1
Issue number1
DOIs
StatePublished - 1988

Fingerprint

Zero-one Law
Sparse Graphs
Random Graphs

Cite this

Zero-one laws for sparse random graphs. / Shelah, Saharon; Spencer, Joel.

In: Journal of the American Mathematical Society, Vol. 1, No. 1, 1988, p. 97-115.

Research output: Contribution to journalArticle

@article{6794198615334ea180d020461eb69d44,
title = "Zero-one laws for sparse random graphs",
author = "Saharon Shelah and Joel Spencer",
year = "1988",
doi = "10.1090/S0894-0347-1988-0924703-8",
language = "English (US)",
volume = "1",
pages = "97--115",
journal = "Journal of the American Mathematical Society",
issn = "0894-0347",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - Zero-one laws for sparse random graphs

AU - Shelah, Saharon

AU - Spencer, Joel

PY - 1988

Y1 - 1988

UR - http://www.scopus.com/inward/record.url?scp=84968467395&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968467395&partnerID=8YFLogxK

U2 - 10.1090/S0894-0347-1988-0924703-8

DO - 10.1090/S0894-0347-1988-0924703-8

M3 - Article

VL - 1

SP - 97

EP - 115

JO - Journal of the American Mathematical Society

JF - Journal of the American Mathematical Society

SN - 0894-0347

IS - 1

ER -